# SDR 2A6D20240201001

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 350A62114821
- Condition: Corroded
- Location: Zone 100
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH VERTICAL ANGLE (PN: 350A62-1148.21) ON THE AFT SECTION FWD LOWER FRAME IN THE FORM OF CORROSION. THE CORRODED AREA IS LOCATED AT THE BOTTOM END OF THE ANGLE, AND WAS MEASURED TO BE APPROXIMATELY 0.875” X 0.875” IN SIZE THROUGH THE FULL THICKNESS OF THE PART
